Alert archive / Texas / Areal Flood Warnings in 2015

Areal Flood Warning 3, NWS Austin/San Antonio, TX

May 24, 2015Hays County, Texas

NWS Austin/San Antonio, TX issued this areal flood warning at May 24, 2015, 8:06 AM CDT for Hays County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2015, 8:06 AM CDT (13:06 UTC)
Expired
May 24, 2015, 2:00 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.1 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood warning went out at May 24, 6:54 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 24, 6:54 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SUN MAY 24 2015

.UPDATE...
RAINS ARE MOVING OUT OF SOUTH CENTRAL TEXAS. THERE COULD BE SOME
ISOLATED WEST TO SCATTERED EAST REDEVELOPMENT MIDDAY INTO THIS
AFTERNOON AS AN UPPER LEVEL TROUGH AXIS LINGERS. HOWEVER...HEAVY
RAINS WILL ONLY BE ISOLATED. AS A RESULT...HAVE CANCELLED THE
FLASH FLOOD WATCH. THE FOCUS NOW TURNS TO A POTENTIAL HEAVY RAIN
AND STRONG TO SEVERE STORM EVENT ON MONDAY AS AN UPPER TROUGH
CURRENTLY SEEN OVER SOUTHERN CALIFORNIA MOVES ACROSS TEXAS. A
FLASH FLOOD WATCH MAY BE ISSUED LATER TODAY OR TONIGHT FOR MONDAY.

&&

.PREV DISCUSSION... /ISSUED 648 AM CDT SUN MAY 24 2015/

AVIATION... /12Z TAF UPDATE/
IMPROVING CONDITIONS SHOULD DEVELOP IN THE WAKE OF THE DEPARTING
SLOW MOVING MCS...BUT ABUNDANT LOW LEVEL MOISTURE SHOULD LEAD TO A
FEW HOURS OF SCATTERED IFR TO MVFR CIGS THIS MORNING. ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP LATE IN THE
AFTERNOON...BUT CONFIDENCE REMAINS POOR ON TIMING AND LOCATION.
WILL LEAVE CONVECTIVE ELEMENTS OUT OF THE TAFS UNTIL MORE MODEL
DATA CAN ANALYZE THE POST STORM ENVIRONMENT. HIGH MOISTURE CONTENT
IN SOILS AND LOW LEVELS SHOULD RESULT IN QUICK SATURATION
TONIGHT...BUT EXPECT INCREASING SOUTHERLIES IN ADVANCE OF ANOTHER
APPROACHING SHORTWAVE TROUGH TO KEEP MOST CONDITIONS IN IFR OR
BETTER FOR MONDAY MORNING.

PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAY 24 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
AN UPPER LEVEL TROUGH OVER THE TRANS PECOS AND AN MCV BETWEEN
VICTORIA AND SAN ANTONIO ARE DRIFTING TO THE NORTHEAST. RAIN AND
THUNDERSTORMS ARE OVER THE HILL COUNTRY TO ALONG I-35 NORTHEAST OF
SAN ANTONIO TO THE COASTAL PLAINS. NO SIGNIFICANT REDEVELOPMENT IS
EXPECTED OVER THE RIO GRANDE AND WESTERN EDWARDS PLATEAU DUE TO
SUBSIDENCE IN THE WAKE OF THESE FEATURES AND HAVE CANCELLED FLASH
FLOOD WATCH FOR THAT AREA. SEVERE PARAMETERS ARE BECOMING LESS
FAVORABLE FOR STRONG TO SEVERE STORMS. HAVE ALLOWED TORNADO WATCH
198 TO EXPIRE. EXPECT RAIN AND THUNDERSTORMS TO END FROM WEST TO
EAST THIS MORNING. HOWEVER...THE UPPER LEVEL TROUGH AXIS LINGERS
ALLOWING FOR SHOWERS AND THUNDERSTORMS TO POSSIBLY REDEVELOP THIS
AFTERNOON INTO EVENING ACROSS MAINLY EASTERN AREAS WITH LOCALLY
HEAVY RAINS AND ISOLATED STRONG STORMS POSSIBLE. HAVE CONTINUED
FLASH FLOOD WATCH FOR THESE AREAS UNTIL 7 PM CDT THIS EVENING.
HOWEVER...IT MAY BE CANCELLED EARLY IF THE TROUGH AXIS MOVES
FURTHER EAST. AFTER A RELATIVE LULL TONIGHT DUE TO DECREASED PWS
AND INCREASED STABILITY...ANOTHER UPPER LEVEL TROUGH MOVES ACROSS
TEXAS ON MONDAY. AIRMASS RESETS AS PWS CLIMB BACK TO NEAR 2 INCHES
WITH CAPES AND SHEAR INCREASING. THIS SETS THE STAGE FOR ANOTHER
ROUND OF LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS.
LATER FORECASTS MAY HAVE TO ISSUE A FLASH FLOOD WATCH FOR MONDAY.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
SOME SHOWERS AND THUNDERSTORMS LINGER IN THE EAST MONDAY EVENING
WITH LOCALLY HEAVY RAINS POSSIBLE AS THE TROUGH MOVES TO THE EAST.
ZONAL FLOW TAKES HOLD FOR TUESDAY INTO WEDNESDAY. HOWEVER...A
MOIST AIRMASS REMAINS ALLOWING FOR MAINLY ISOLATED SHOWERS AND
THUNDERSTORMS. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS NEXT
WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  72  82  68  87 /  30  30  80  60  20
AUSTIN BERGSTROM INTL AIRPORT  82  71  82  68  87 /  30  30  80  60  20
NEW BRAUNFELS MUNI AIRPORT     84  72  82  70  87 /  30  30  80  50  20
BURNET MUNI AIRPORT            82  70  80  68  85 /  30  30  80  50  20
DEL RIO INTL AIRPORT           91  70  89  68  90 /  20  20  60  20  10
GEORGETOWN MUNI AIRPORT        81  71  81  69  86 /  30  30  80  50  20
HONDO MUNI AIRPORT             86  71  83  70  87 /  20  30  80  40  20
SAN MARCOS MUNI AIRPORT        82  72  82  69  86 /  30  30  80  60  20
LA GRANGE - FAYETTE REGIONAL   81  73  83  72  87 /  30  40  80  70  20
SAN ANTONIO INTL AIRPORT       85  73  82  72  87 /  30  30  80  50  20
STINSON MUNI AIRPORT           85  73  83  71  88 /  30  30  80  50  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 23, 6:40 PM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT SAT MAY 23 2015

TXZ171>173-186>194-203>209-217>225-228-242345-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-
CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
640 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
TODAY AND TONIGHT. A TORNADO WATCH IS ALSO IN EFFECT UNTIL 3 AM
SUNDAY MORNING FOR THE HILL COUNTRY...I-35 CORRIDOR AND POINTS
EAST. SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED OVER WESTERN
PARTS OF SOUTH CENTRAL TEXAS EARLY TODAY. THE THREAT FOR HEAVY
RAINFALL WILL BECOME WIDESPREAD LATER TODAY AS A LARGE
THUNDERSTORM COMPLEX DEVELOPS OVER TEXAS. WITH NEARLY SATURATED
SOIL CONDITIONS ACROSS MUCH OF THE AREA...THERE WILL BE A HIGH
THREAT FOR FLASH FLOODING. WHILE THE HEAVIEST RAINS ARE EXPECTED
TO EXTEND FROM TONIGHT INTO SUNDAY...LOCALLY HEAVY DOWNPOURS OF 1
TO 4 INCHES ARE POSSIBLE TODAY AND TONIGHT. A FEW AREA STREAMS AND
RIVERS MAY EXPERIENCE NEW RISES...ESPECIALLY OVER THE SOUTHERN
EDWARDS PLATEAU AND HILL COUNTRY THROUGH TONIGHT.

IN ADDITION TO THE FLASH FLOOD AND POSSIBLE IMPACTS ON RIVERS...
CONDITIONS ALONG THE LEAD EDGE OF THE STORM COMPLEX WILL BE ALSO
FAVORABLE FOR A FEW SEVERE STORMS...WITH DAMAGING WINDS AND
ISOLATED BRIEF TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH CENTRAL TEXAS
THROUGH 7 PM CDT SUNDAY EVENING.

WIDESPREAD HEAVY RAINS ARE EXPECTED TO CONTINUE INTO THE DAYTIME
HOURS SUNDAY WITH DECREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY
EVENING. THE CONTINUED HEAVY RAIN THREAT INTO SUNDAY...MEANS ALL
OF THE RIVERS AND STREAMS OF SOUTH CENTRAL TEXAS HAVE A POTENTIAL
TO SEE SIGNIFICANT RISES. SOME RIVERS REMAIN SWOLLEN FROM RECENT
RAINFALL. THE THREAT FOR SEVERE WINDS AND BRIEF TORNADOES WILL
ALSO CONTINUE SUNDAY...MAINLY ALONG THE LEADING EDGE OF THE
THUNDERSTORM COMPLEX.

NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY
TUESDAY MORNING...ESPECIALLY EAST OF I-35. THE STORMS MONDAY
AFTERNOON THROUGH LATE MONDAY NIGHT WILL ALSO HAVE THE POTENTIAL
TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL
RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVING UP
TO 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND.

TXZ183>185-202-242345-
VAL VERDE-EDWARDS-REAL-KINNEY-
640 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS THROUGH 9
PM SATURDAY EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
TODAY AND TONIGHT. SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED
OVER WESTERN PARTS OF SOUTH CENTRAL TEXAS EARLY TODAY. THE THREAT
FOR HEAVY RAINFALL WILL BECOME WIDESPREAD LATER TODAY AS A LARGE
THUNDERSTORM COMPLEX DEVELOPS OVER TEXAS. WITH NEARLY SATURATED
SOIL CONDITIONS ACROSS MUCH OF THE AREA...THERE WILL BE A HIGH
THREAT FOR FLASH FLOODING. WHILE THE HEAVIEST RAINS ARE EXPECTED
TO EXTEND FROM TONIGHT INTO SUNDAY...LOCALLY HEAVY DOWNPOURS OF 1
TO 4 INCHES ARE POSSIBLE TODAY AND TONIGHT. A FEW AREA STREAMS AND
RIVERS MAY EXPERIENCE NEW RISES...ESPECIALLY OVER THE SOUTHERN
EDWARDS PLATEAU AND HILL COUNTRY THROUGH TONIGHT.

IN ADDITION TO THE FLASH FLOOD AND POSSIBLE IMPACTS ON RIVERS...
CONDITIONS ALONG THE LEAD EDGE OF THE STORM COMPLEX WILL BE ALSO
FAVORABLE FOR A FEW SEVERE STORMS...WITH DAMAGING WINDS AND
ISOLATED BRIEF TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH CENTRAL TEXAS
THROUGH 7 PM CDT SUNDAY EVENING.

WIDESPREAD HEAVY RAINS ARE EXPECTED TO CONTINUE INTO THE DAYTIME
HOURS SUNDAY WITH DECREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY
EVENING. THE CONTINUED HEAVY RAIN THREAT INTO SUNDAY...MEANS ALL
OF THE RIVERS AND STREAMS OF SOUTH CENTRAL TEXAS HAVE A POTENTIAL
TO SEE SIGNIFICANT RISES. SOME RIVERS REMAIN SWOLLEN FROM RECENT
RAINFALL. THE THREAT FOR SEVERE WINDS AND BRIEF TORNADOES WILL
ALSO CONTINUE SUNDAY...MAINLY ALONG THE LEADING EDGE OF THE
THUNDERSTORM COMPLEX.

NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY
TUESDAY MORNING...ESPECIALLY EAST OF I-35. THE STORMS MONDAY
AFTERNOON THROUGH LATE MONDAY NIGHT WILL ALSO HAVE THE POTENTIAL
TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL
RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVING UP
TO 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND.

In the hours before

Local storm report, May 24, 4:49 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      D'HANIS                 29.33N  99.28W
05/24/2015                   MEDINA             TX   LAW ENFORCEMENT

            WATER RESCUES CONDUCTED IN THE TOWNS OF DHANIS AND
            YANCY...ALSO A NUMBER OF ROADS ARE CLOSED DUE TO WATER

&&

EVENT NUMBER EWX1500485

SBS
Local storm report, May 24, 5:20 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     FLASH FLOOD      2 E SAN MARCOS          29.88N  97.89W
05/24/2015                   CALDWELL           TX   EMERGENCY MNGR

            WATER RESCUES BEING CONDUCTED NEAR THE GARY JOB CORPS
            CENTER

&&

EVENT NUMBER EWX1500486

SBS
Local storm report, May 24, 5:46 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     FLASH FLOOD      2 ENE SAN MARCOS        29.89N  97.90W
05/24/2015                   HAYS               TX   BROADCAST MEDIA

            WATER IN ASPEN APARTMENT COMPLEX AND WATER IS UP TO THE
            TOP OF CAR TIRES IN THE PARKING LOTS

&&

EVENT NUMBER EWX1500487

SBS
Local storm report, May 24, 6:18 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     FLASH FLOOD      2 NE SAN MARCOS         29.90N  97.90W
05/24/2015                   HAYS               TX   EMERGENCY MNGR

            HAYS COUNTY JAIL INMATES BEING EVACUATED DUE TO FLOOD
            WATERS

&&

EVENT NUMBER EWX1500488

SBS
Local storm report, May 24, 6:24 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     FLASH FLOOD      4 E ANHALT              29.80N  98.42W
05/23/2015                   COMAL              TX   EMERGENCY MNGR

            WATER RESCUES IN THE BULVERDE SPRING BRANCH AREA

&&

EVENT NUMBER EWX1500489

SBS
Local storm report, May 24, 6:44 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     FLASH FLOOD      1 NNE LOCKHART          29.89N  97.67W
05/24/2015                   CALDWELL           TX   COUNTY OFFICIAL

            MULTIPLE WATER RESCUES ONGOING ACROSS THE COUNTY WITH
            NUMEROUS ROAD CLOSURES

&&

EVENT NUMBER EWX1500490

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:11 PM CDTSpecial Weather StatementEWXFrio49 min
May 23, 7:25 PM CDTFlash Flood WarningEWXFrio, Zavala3 hr
May 23, 7:27 PM CDTRiver Flood WarningEWXKerr31 hr
May 23, 7:27 PM CDTRiver Flood WarningEWXKendall19 hr
May 23, 7:39 PM CDTRiver Flood WarningEWXBlanco24 hr
May 23, 7:49 PM CDTSpecial Weather StatementEWXHays26 min
May 23, 7:50 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina40 min
May 23, 7:52 PM CDTRiver Flood WarningEWXUvalde21 hr
May 23, 7:55 PM CDTTornado WarningEWXBexar, Medina35 min
May 23, 8:02 PM CDTFlash Flood WarningEWXFrio3 hr
May 23, 8:04 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis41 min
May 23, 8:10 PM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXComal22 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXHays55 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXCaldwell, Gonzales4 days
May 23, 8:13 PM CDTRiver Flood WarningEWXDeWitt8 days
May 23, 8:13 PM CDTTornado WarningEWXHays, Travis32 min
May 23, 8:23 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Burnet, Comal, Hays and 2 more3 hr
May 23, 8:23 PM CDTTornado WarningEWXBexar37 min
May 23, 8:32 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Comal, Frio, Guadalupe43 min
May 23, 8:40 PM CDTRiver Flood WarningEWXUvalde32 hr
May 23, 8:40 PM CDTRiver Flood WarningEWXFrio6 days
May 23, 8:43 PM CDTTornado WarningEWXTravis32 min
May 23, 8:45 PM CDTSpecial Weather StatementEWXHays45 min
May 23, 8:55 PM CDTTornado WarningEWXHays, Travis35 min
May 23, 8:56 PM CDTRiver Flood WarningEWXKerr26 hr
May 23, 9:07 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Guadalupe, Wilson53 min
May 23, 9:16 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis44 min
May 23, 9:18 PM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Wilson3 hr
May 23, 9:32 PM CDTTornado WarningEWXBurnet, Williamson31 min
May 23, 9:32 PM CDTTornado WarningEWXBurnet, Williamson28 min
May 23, 9:39 PM CDTSevere Thunderstorm WarningEWXWilliamson51 min
May 23, 9:52 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 23, 10:03 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson42 min
May 23, 10:31 PM CDTFlash Flood WarningEWXFrio, Medina, Uvalde, Zavala3 hr
May 23, 10:35 PM CDTSpecial Weather StatementEWXAtascosa, Gonzales40 min
May 23, 10:47 PM CDTSpecial Weather StatementEWXFayette28 min
May 23, 10:49 PM CDTAreal Flood WarningEWXBandera, Real3 hr
May 23, 10:51 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 23, 10:53 PM CDTRiver Flood WarningEWXTravis40 hr
May 23, 11:05 PM CDTRiver Flood WarningEWXUvalde28 hr
May 23, 11:13 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 23, 11:14 PM CDTFlash Flood WarningEWXAtascosa, Bexar3 hr
May 23, 11:24 PM CDTFlash Flood Warning EmergencyEWXHays6 hr
May 23, 11:38 PM CDTFlash Flood WarningEWXEdwards, Kinney, Real, Val Verde3 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar19 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar44 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar27 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar, Wilson55 hr
May 24, 12:03 AM CDTRiver Flood WarningEWXMedina22 hr
May 24, 12:03 AM CDTRiver Flood WarningEWXMedina22 hr
May 24, 12:25 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Kendall and 3 more6 hr
May 24, 12:55 AM CDTSpecial Weather StatementEWXBandera, Kerr50 min
May 24, 1:25 AM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays8 hr
May 24, 1:34 AM CDTFlash Flood WarningEWXFrio, Medina, Uvalde, Zavala3 hr
May 24, 2:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more5 hr
May 24, 2:23 AM CDTRiver Flood WarningEWXWilliamson21 hr
May 24, 3:21 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee4 hr
May 24, 5:11 AM CDTFlash Flood Warning EmergencyEWXHays3 hr
May 24, 7:29 AM CDTRiver Flood WarningEWXBexar, Guadalupe20 hr
May 24, 7:29 AM CDTRiver Flood WarningEWXKarnes4 days
May 24, 8:32 AM CDTRiver Flood WarningEWXTravis21 hr
May 24, 8:47 AM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays3 hr
May 24, 9:17 AM CDTRiver Flood WarningEWXCaldwell, Gonzales22 hr
May 24, 9:23 AM CDTRiver Flood WarningEWXGonzales5 days
May 24, 9:56 AM CDTRiver Flood WarningEWXKarnes3 days
May 24, 11:38 AM CDTAreal Flood WarningEWXCaldwell, Guadalupe, Hays6 hr
May 24, 2:12 PM CDTAreal Flood WarningEWXHays3 hr
May 24, 3:22 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more34 hr

Nearby

Areal Flood Warnings in Texas, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.